# SDR QXEA2020021700098

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 13,826 hours, 15,077 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Deice Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 8000 IN LEVEL CRUISE FLIGHT PROPS 850 DEICE PRESS CAUTION ILLUMINATED. AFTER RUNNING CHECKLIST CAUTION LIGHT REMAINED ILLUMINATED. DEICE BOOT PRESSURES AT 19 PSI AT ALL TIMES. AIR FRAME SWITCH POSITION IN FAST. RETURNED TO FIELD. REMOVED FROM SERVICE. C/W FIM TASK Q400 30-10-00-810-801. INTERROGATED CDS FOR FAULTS NO FAULTS FOUND PERFORMED FUNCTIONAL TEST OF AIR FRAME PNEUMATIC DEICE SYSTEM REF TO AMM 30-11-00-720-801. DEICE PRESSURE CAUTION DID NOT COME ON OPS CHECK GOOD. RECHECKED CDS FOR FAULTS AGAIN NO FAULTS RECORDED. A/C IS GOOD FOR SERVICE NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
